# SDR AALA20130729004

- Difficulty date: July 29, 2013
- Submitted: August 3, 2013
- Operation: Air carrier
- Aircraft: N9412W
- Make and model: Doug DC-9-83
- Aircraft serial: 53187
- Aircraft time: 52,578 hours, 25,961 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Flat
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

MEM INFLIGHT DFW-RIC CREW REPORTED POSSIBLE GROUND SENSE FAILURE AFTER TAKE OFF WITH MULTIPLE FAILURES INDICATED IN FLIGHT DECK INCLUDING SIF, TCAS, AUTO PRZN, ACARS, AUTO SPOILER FAIL.  EMERGENCY DECLARED FLIGHT DIVERTED MEM LANDED WITHOUT INCIDENT.   AIRCRAFT REMOVED FROM SERVICE. FOUND NLG STRUT FLAT BUT NO EVIDENCE OF FLUID LEAKS.  ACCOMPLISHED FULL STRUT SERVICE & REPLACED SCHRADER VALVE.  SYSTEM GROUND CHECKED NORMAL.  OPERATION (CLOSED)
